# SDR GAIA04042OP

- Difficulty date: February 27, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 714 - FWA-MIA - NR 1 ENGINE FIRE DETECTION CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  FOUND DETECTOR CHAFING AT COWL DOOR.  REPOSITIONED NR 1 ENGINE FIRE LOOP.  GROUND FAULT LIGHT EXTINGUISHED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
